You are here

The Simple Continued Fraction Expansion of \(e\)

Year of Award: 1973

Award: Chauvenet Prize

Publication Information: The American Mathematical Monthly, vol. 77 (1970), pp. 968-974

Summary: A reworking of Hermite’s derivation.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 77 (1970)) C.D. Olds was at San Jose State College at the time of publication.

 

Subject: 
Author (old format): 
C.D. Olds
Author(s): 
C.D. Olds
Flag for Digital Object Identifier: 
Publication Date: 
Friday, October 10, 2008
Publish Page: 
Summary: 

A reworking of Hermite's derivation

Dummy View - NOT TO BE DELETED